# SDR SWAA2024041071578

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 3,432 hours, 1,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 FWD FLAP SUPPORT FAIRING INBOARD SIDE HAS A 2.6' LONG CRACK; 12' FROM FWD EDGE AND 4' FROM TOP SURFACE<[01] CRACK ON LEFT WING FWD FAIRING MEASURES 2.6' LONG AND LESS THAN ONE PLY DEEP;LOOKING TO USE SRM 57-53-70-1A-1 TO APPLY A SPEED TAPE TEMP SEAL WITH 400 F/HR REINSP/ 5000 F/HR PERMANENT REPAIR.;[02] COMPLIED WITH EA 24-157-00904. OK TO CONTINUE ON TLD PER EA 24-157-00904
